# SDR 2008UALA05917

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,355 hours, 11,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: F1314
- Condition: Weak
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR R2 DOOR DEPLOYMENT BAR GAS SPRING WEAK.  SPRING FOUND INADEQUATE.  REPLACED GAS SPRING.  OPS OKAY.
